# SDR SWAA2019080735693

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 65,633 hours, 38,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN MID CABIN AT OVERWING EXIT WAS KNOCKED DOWN.   FOUND FUSE BLOWN ON BATTERY PACK M1668.  R&R BATTERY PACK PER AMM.
